# SDR AALA20050221

- Difficulty date: March 25, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHTS AT DOOR FOUR LEFT INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT DOOR FOUR LEFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
